# SDR RAIA950416

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51216090
- Condition: Failed
- Location: Rt Engine
- Part time: 9,883 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MEM - FLT 7149 - RIGHT FIRE DETECTION WARNING INFLIGHT.  CREW FIRED BOTH FIRE BOTTLES AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH ENGINE FIRE BOTTLES AND REPLACED RIGHT FIRE DETECTION LOOP.  TEST REVEALED NORMAL OPERATION.  (M)
